# SDR SWAA2015042438878

- Difficulty date: April 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY FWD WALL EMER EXIT LIGHT BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
